skip to content
Decompositions and dimension of closed sets in Rn, Preview this item
ClosePreview this item
Checking...

Decompositions and dimension of closed sets in Rn,

Author: Arthur N Milgram
Publisher: Philadelphia, 1938.
Dissertation: Ph. D. University of Pennsylvania 1937
Edition/Format:   Thesis/dissertation : Thesis/dissertation : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Thesis/dissertation
Document Type: Book
All Authors / Contributors: Arthur N Milgram
OCLC Number: 5322180
Notes: "Reprint from the Transactions of the American mathematical society, vol. XLIII, no. 3."
Description: 1 preliminary leaf, pages 465-481. 28 cm
Responsibility: [by] Arthur Norton Milgram.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(2)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/5322180>
bgn:inSupportOf""
library:oclcnum"5322180"
library:placeOfPublication
library:placeOfPublication
rdf:typebgn:Thesis
rdf:typeschema:Book
rdf:valueUnknown value: deg
schema:about
schema:about
schema:about
schema:creator
schema:datePublished"1938"
schema:exampleOfWork<http://worldcat.org/entity/work/id/17544024>
schema:inLanguage"en"
schema:name"Decompositions and dimension of closed sets in Rn,"@en
schema:publication
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.